# SDR SWIA2020020348185

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  PRESSURE FLOOR SKIN PANEL IS CRACKED IN 2 PLACES AT APPROX. FS461, BETWEEN LBL9 AND RBL9, MARKED.   (C-CHECK) RO 1/29/2020   REPAIRED PRESSURE FLOOR SKIN PANEL AT FS461, BETWEEN LBL9 AND RBL9.  REF BOMBARDIER REO.  PRESSURE CHECKS GOOD. REFERENCE THE CONTINUE CARD FOR DETAILS.
